# SDR SWAA2024082823152

- Difficulty date: August 6, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AC BAY LWR T CHORD CRACKED AT STA 663 RBL 42.<[01] DUPLICATE DISCREPANCY. SEE FAULT TTG8Q00V12TU FOR CHORD REPLACEMENT. MPM 52.02.05
